×

zbMATH — the first resource for mathematics

Found 108 Documents (Results 1–100)

100
MathJax
Stochastic Modelling and Applied Probability 68. Berlin: Springer (ISBN 978-3-642-39362-4/hbk; 978-3-642-39363-1/ebook). xvi, 260 p. (2013).
PDF BibTeX XML Cite
Full Text: DOI
Theory Probab. Appl. 49, No. 1, 148-155 (2005); translation from Teor. Veroyatn. Primen. 49, No. 1, 164-171 (2004).
MSC:  60K35 60J80
PDF BibTeX XML Cite
Full Text: DOI
Ladde, G.S.(ed.) et al., Dynamic systems and applications. Volume 4. Proceedings of the 4th international conference, Morehouse College, Atlanta, GA, USA, May 21–24, 2003. Atlanta, GA: Dynamic Publishers (ISBN 1-890888-00-1/hbk). 647-653 (2004).
PDF BibTeX XML Cite
Mukherjee, S. P. (ed.) et al., Essays on probability and statistics. Festschrift in honour of Professor Anil Kumar Bhattacharyya. Calcutta: Presidency College, Dept. of Statistics, 115-122 (1994).
MSC:  45D05 92D25 45L05
PDF BibTeX XML Cite
Elworthy, K. D. (ed.) et al., Asymptotic problems in probability theory: stochastic models and diffusions on fractals. Proceedings of the 26th Taniguchi international symposium, Sanda and Kyoto, Japan, August 31 - September 5, 1990. Harlow, Essex: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 283, 37-58 (1993).
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Software